Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 27, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 7, 2015, 11:28 PM CDT for Fannin County, Grayson County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2015, 11:28 PM CDT (04:28 UTC)
- Expired
- May 8, 2015, 4:30 AM CDT
- In force
- 5 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fannin County, TX, Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 175 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1673 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 380 m²/s²
- Significant tornado parameter
- 4.1
- Supercell composite
- 18.6
The text
As transmitted, in the capitals the NWS used until 2016.
978
WGUS54 KFWD 080428
FFWFWD
TXC147-181-080630-
/O.NEW.KFWD.FF.W.0027.150508T0428Z-150508T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1128 PM CDT THU MAY 7 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN FANNIN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 130 AM CDT
* AT 1126 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY IN
NORTHERN FANNIN COUNTY.
* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
GRAYSON AND NORTHERN FANNIN COUNTIES.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3384 9585 3375 9586 3364 9650 3373 9639
3369 9636 3369 9632 3377 9629 3375 9623
3376 9619 3381 9616 3381 9618 3382 9615
3384 9615 3384 9605 3386 9603 3384 9602
3387 9600 3385 9598 3386 9594 3389 9593
$$
15-BAIN1 follow-up statement
639
WGUS54 KFWD 080616
FFWFWD
TXC147-181-080930-
/O.EXT.KFWD.FF.W.0027.000000T0000Z-150508T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
116 AM CDT FRI MAY 8 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
EAST CENTRAL GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN FANNIN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 430 AM CDT
* AT 112 AM CDT...DOPPLER RADAR INDICATED LINGERING HEAVY RAINFALL
ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY
FALLEN AND FLASH FLOODING IS EXPECTED TO CONTINUE OVER THE NEXT
SEVERAL HOURS.
* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
GRAYSON AND NORTHERN FANNIN COUNTIES.
ADDITIONAL RAINFALL AMOUNTS OF UP TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3384 9585 3375 9586 3364 9650 3373 9639
3369 9636 3369 9632 3377 9629 3375 9623
3376 9619 3381 9616 3381 9618 3382 9615
3384 9615 3384 9605 3386 9603 3384 9602
3387 9600 3385 9598 3386 9594 3389 9593
$$
15-BAINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 7, 10:32 PM CDT, 56 minutes earlier.
Area forecast discussion, May 7, 10:32 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1032 PM CDT THU MAY 7 2015 .UPDATE... THUNDERSTORMS HAVE ORGANIZED INTO A LINE EXTENDING FROM GRAYSON COUNTY SOUTHWEST TO THE METROPLEX...AND ON EVEN FARTHER SOUTHWEST THROUGH COMANCHE AREA. A BOWING SEGMENT IN GRAYSON/COLLIN COUNTIES IS WHERE THE BEST CHANCE FOR SEVERE WEATHER EXISTS IN THE SHORT TERM...WITH A PERSISTENT SUPER CELL ON THE BROWN/COMANCHE COUNTY LINE THE OTHER NEAR-TERM THREAT FOR SEVERE. AN OVERALL WEAKENING TREND IS EXPECTED FROM MIDNIGHT ONWARD...WITH LOCALLY HEAVY RAIN BECOMING THE PRIMARY THREAT WITH ANY STORMS CONTINUING THROUGH THE OVERNIGHT HOURS. POPS HAVE BEEN ADJUSTED PER TRENDS...AND LOW TEMPS HAVE BEEN ADJUSTED DOWN ACROSS THE NORTHERN HALF OF THE REGION WHERE OUTFLOW IS EXPECTED TO COOL THINGS OFF A TAD. 30 && .AVIATION UPDATE... THE METROPLEX IS CURRENTLY ENDURING A SQUALL LINE...WHICH IS BRINGING TEMPORARY HEAVY RAIN AND STRONG WEST WINDS. THE LINE WILL MOVE EAST OF THE METROPLEX TAF SITES BY MIDNIGHT...WITH WINDS GRADUALLY COMING BACK AROUND TO THE SOUTH 04-06Z. FOR WACO...WE WILL INCLUDE VCTS 05-08Z FOR LINGERING THUNDERSTORMS LATE TONIGHT. OTHERWISE...MVFR CIGS ARE STILL EXPECTED EARLY MORNING FRIDAY. ADDITIONAL CONVECTION IS POSSIBLE FRIDAY EVENING...AND WE WILL LIKELY INCLUDE VCTS IN THE REST OF THE TAFS /SIMILAR TO THE EXTENDED DFW TAF FROM EARLIER/ AT THE 06Z ISSUANCE FOR 09/00Z. && .UPDATE... PER NEW SEVERE DEVELOPMENT MOVING INTO YOUNG AND STEPHENS COUNTIES AND HIGH RES MODEL PROJECTIONS...WE ARE EXPANDING THE CURRENT SEVERE THUNDERSTORM WATCH SOUTHWARD TO INCLUDE AREAS FROM STEPHENVILLE...TO ALL THE DFW METRO...TO ROCKWALL AND GREENVILLE. ALL MODES OF SEVERE WEATHER POSSIBLE...BUT MAIN THREATS WILL CONTINUE TO BE DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAINFALL AND POSSIBLE FLOODING. FEW TORNADOES WILL REMAIN POSSIBLE THROUGH MID EVENING...AT WHICH TIME THE LLJ SHOULD MORPH AND COLD POOL THIS ACTIVITY INTO AN MCS THROUGH MIDNIGHT OR POSSIBLY LATER. 05/ && .PREV DISCUSSION... /ISSUED 349 PM CDT THU MAY 7 2015/ AS DISCUSSED IN THE MORNING UPDATE...ALL OF THE INGREDIENTS FOR SEVERE WEATHER AND HEAVY RAINFALL ARE IN PLACE OVER THE REGION WITH THE EXCEPTION OF ORGANIZED FORCING FOR LIFT. WHAT MAKES THE FORECAST SO DIFFICULT...IS THAT THE THUNDERSTORMS CAN AND OFTEN DO FORM WITHOUT THIS ORGANIZED OR DISCERNIBLE LIFT...AND MESOSCALE PROCESSES SUCH AS THE INFLUENCES FROM A MESOSCALE CONVECTIVE SYSTEM CAN EFFECTIVELY DRIVE THE FORECAST. AN MCS HAS FORMED TODAY OVER THE TEXAS PANHANDLE REGION AND HAS MOVED EASTWARD INTO NORTHWEST TEXAS. THE MCS NOT ONLY PROVIDES A COLD POOL AND OUTFLOW BOUNDARY TO HELP LIFT SURFACE PARCELS...IT ALSO GENERATES ITS OWN MID-UPPER LEVEL VORTICITY ANOMALY THAT HELPS LIFT THE AIR FOR CONVECTION OUT AHEAD OF IT. WITHOUT THE MCS...WE WOULD EXPECT TO SEE JUST ISOLATED RANDOMLY GENERATED CONVECTION STREAM ACROSS THE AREA...LIKE WHAT HAS OCCURRED SO FAR TODAY. THE MCS IS GOING TO CONTINUE TO TRACK EASTWARD...GENERALLY ACROSS SOUTHERN OKLAHOMA...BUT THE COLD POOL THAT IS LEFT BEHIND IT IS LAYING DOWN A WEST-EAST OUTFLOW BOUNDARY OR EFFECTIVE COLD FRONT. THE SYNOPTIC WIND FIELDS ALREADY IN PLACE MEANS THAT THIS BOUNDARY IS SLOW MOVING...AND PROVIDES A FOCUS FOR THE REGENERATION OF CONVECTION WHICH RESULTS IN CELL TRAINING. THIS PROCESS HAS OCCURRED ALL DAY BETWEEN LUBBOCK AND CHILDRESS. AS THE MCS CONTINUES TO MOVE EAST...EXPECT THE OUTFLOW BOUNDARY TO ALSO BECOME DRAPED ACROSS THE NORTHERN ZONES THIS EVENING. THIS INCREASES THE POTENTIAL FOR PROLONGED HEAVY RAINFALL AND FLASH FLOODING AS THE MOIST LOW LEVEL JET RIDES UP OVER THE TOP OF IT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE NORTHERN ZONES FOR THIS POTENTIAL. IT SHOULD BE NOTED THAT WHILE THERE IS HIGH CONFIDENCE THAT THIS PATTERN OFTEN RESULTS IN VERY HIGH RAINFALL...AND WE KNOW THAT THE POTENTIAL EXISTS SOMEWHERE IN THE REGION...THERE IS MAJOR UNCERTAINTY IN THE EXACT LOCATION OF WHERE IT SETS UP. THUS THIS FLASH FLOOD WATCH IS NOT MEANT TO IMPLY THAT HEAVY RAIN IS LIKELY OVER THE WATCH REGION...BUT JUST THAT THE POTENTIAL FOR A HEAVY RAIN AND FLASH FLOOD EVENT IS THERE. IF THE OUTFLOW BOUNDARY STAYS TOO FAR NORTH DUE TO A WEAK COLD POOL OR MOVES TOO QUICKLY TO THE SOUTH DUE TO A STRONGER COLD POOL IT WILL AFFECT THE LOCATION OF HEAVY RAIN. ASIDE FROM THE HEAVY RAIN THREAT...THE ATMOSPHERE IS UNSTABLE AND CONTAINS SUFFICIENT SHEAR FOR SEVERE WEATHER OVER THE ENTIRE AREA. STORM CHANCES ARE ALL FAIRLY LOW SOUTH OF I-20 SO SEVERE WEATHER THREAT IS LESS PROBABLE THERE. NORTH OF I-20...SOME SUPERCELLS ARE POSSIBLE...BUT THE STORM MODE WILL MOST LIKELY BE MULTICELL CLUSTERS. THE SEVERE WEATHER THREAT WILL BE HIGHEST FOR INDIVIDUAL CELLS AHEAD OF THE MCS...OTHERWISE THE ACTIVITY THAT MELDS INTO THE MCS WILL BE PRIMARILY A MARGINAL WIND/HAIL THREAT. THE WEATHER OVER THE NEXT SEVERAL DAYS WILL REMAIN UNSETTLED WITH A LARGE UPPER LEVEL TROUGH OVER THE WESTERN PART OF THE COUNTRY. SOME OF THE MODEL GUIDANCE DOES INDICATE A SHORTWAVE MOVING OUT FROM SW TEXAS INTO NORTH TEXAS DURING THE MIDDAY HOURS TOMORROW. WHILE THIS WOULD RESULT IN SCATTERED CONVECTION...THE TIME OF DAY WOULD TEND TO KEEP THE SEVERE WEATHER THREAT ON THE LOW SIDE. ON FRIDAY AFTERNOON WE EXPECT THE DRYLINE TO REMAIN TOO FAR WEST OF THE REGION FOR THE CONVECTION THAT FIRES ALONG IT TO AFFECT MOST OF THE CWA...HOWEVER THE FAR NORTHWEST ZONES MAY BE IMPACTED IN THE EVENING HOURS. HAIL/WIND/ISOLATED TORNADOES ARE POSSIBLE WITH THIS ACTIVITY BEFORE IT MOVES NORTHEAST INTO OKLAHOMA. MOST OF THE REGION SHOULD BE QUIET FRIDAY NIGHT BUT HIGHER POPS ARE IN THE NW. ON SATURDAY THERE IS GOOD AGREEMENT IN THE MODEL GUIDANCE THAT THE UPPER TROUGH WILL BE CLOSE ENOUGH TO PROVIDE ORGANIZED LIFT OVER THE REGION FOR THUNDERSTORMS. THE STRONGER 700MB FLOW FROM THE SOUTHWEST WILL BRING THE DRY LINE TO THE WESTERN CWA DOORSTEP AND ALSO A CAP INTO THE REGION. THIS CAP SHOULD BE WEAK ENOUGH TO BREAK DURING THE AFTERNOON HOURS. NEEDLESS TO SAY...SATURDAY AFTERNOON AND EVENING REPRESENTS THE BEST CHANCE FOR SIGNIFICANT SEVERE WEATHER...ESPECIALLY ALONG AND WEST OF I-35 WHERE SUPERCELLS WITH A TORNADO THREAT WILL BE POSSIBLE. ON SUNDAY THE MAIN UPPER TROUGH AXIS WILL MOVE THROUGH THE REGION. WIDESPREAD RAIN AND THUNDERSTORMS ARE EXPECTED WITH A STRONG LOW LEVEL FEED OF UNSEASONABLY RICH MOISTURE. CELL TRAINING AND SEVERAL CLUSTERS OF STRONG CONVECTION ARE EXPECTED THROUGH THE DAY AND INTO THE EVENING HOURS. SUNDAY WILL REPRESENT OUR HIGHEST CHANCES OF RAINFALL AREAWIDE...WITH AN ENHANCED RISK OF FLASH FLOODING. A SEVERE WEATHER POTENTIAL WILL EXIST AS WELL...BUT DUE TO WIDESPREAD CONVECTION...THIS THREAT DOES NOT LOOK AS ORGANIZED AS SATURDAY/S SETUP...ESPECIALLY FOR THE WESTERN HALF OF THE REGION. THE EASTERN PARTS OF THE AREA WILL HAVE A BETTER THREAT FOR SEVERE WEATHER SUNDAY AFTERNOON WHERE MORE INSTABILITY WILL BE AVAILABLE FOR FEWER STORMS...AT LEAST INITIALLY. CONVECTION WILL FINALLY END FROM WEST TO EAST AS A COLD FRONT PUSHES THROUGH SUNDAY NIGHT. COOLER CONDITIONS ARE EXPECTED EARLY NEXT WEEK...BUT THE COLD FRONT WILL LOSE ITS SOUTHWARD PUSH. THIS MEANS THAT MOISTURE WILL NOT BE FLUSHED OUT INTO THE GULF...AND AS THE NEXT WEAK UPPER TROUGH MOVES IN FROM THE WEST THE GOOD CHANCES OF RAIN WILL ARRIVE INTO THE THE SOUTHEASTERN PARTS OF THE AREA TUESDAY...SPREADING NORTHWARD BY MIDWEEK. THIS UPPER SYSTEM LOOKS WEAK...WHICH MEANS THAT WIND SHEAR LOOKS TOO LOW FOR A SEVERE WEATHER THREAT. IN ADDITION THE RATHER COOL AIRMASS WILL REMAIN OVER THE REGION AS LOTS OF MID-HIGH CLOUDS STREAMING NORTHWARD KEEP THE MAY SUN AT BAY. WILL HAVE HIGHS IN THE 70S AND LOWS IN THE 60S DURING THIS TIME PERIOD. RAIN CHANCES WILL RANGE FROM 20 IN THE NORTHWEST TO 50 IN THE SOUTHEAST MID-LATE WEEK. EXPECT PRIMARILY RAIN SHOWERS...BUT THERE MAY BE ENOUGH INSTABILITY FOR A FEW STORMS. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 81 71 83 69 / 60 40 40 50 60 WACO, TX 71 83 73 84 70 / 40 40 20 50 50 PARIS, TX 67 82 69 81 70 / 60 30 50 40 60 DENTON, TX 67 80 69 82 67 / 70 40 50 60 60 MCKINNEY, TX 67 81 70 82 69 / 60 40 50 50 60 DALLAS, TX 68 83 72 84 70 / 60 40 40 50 60 TERRELL, TX 69 82 72 82 70 / 60 30 30 40 60 CORSICANA, TX 70 83 72 83 71 / 40 30 20 40 40 TEMPLE, TX 71 82 73 85 71 / 30 40 20 40 40 MINERAL WELLS, TX 68 79 68 83 65 / 70 50 40 60 60 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 AM CDT FRIDAY FOR TXZ091>095-100>104. && 30
Hazardous weather outlook, May 7, 7:21 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 721 PM CDT THU MAY 7 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090030- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 721 PM CDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SEVERE STORMS ARE POSSIBLE TONIGHT. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WHICH MAY LEAD TO AREAS OF FLOODING. HOWEVER...A FEW TORNADOES WILL BE POSSIBLE AS WELL WITH ANY ISOLATED STORMS AHEAD OF THE MAIN LINE. A COMPLEX OF STORMS WILL LIKELY IMPACT AREAS NORTH OF A STEPHENVILLE... TO ENNIS...TO SULPHUR SPRINGS LINE TONIGHT WITH A THREAT FOR HEAVY RAINFALL WHICH MAY RESULT TO FLASH FLOODING. HAIL AND STRONG WINDS WILL REMAIN POSSIBLE OVERNIGHT. A FLASH FLOOD WATCH IS IN EFFECT ALONG AND NORTH OF A LINE FROM GRAHAM TO MCKINNEY THROUGH 4 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH TEXAS FRIDAY THROUGH WEDNESDAY. SEVERE STORMS WILL BE POSSIBLE...MAINLY FRIDAY THROUGH SUNDAY. THE MOST LIKELY AREAS AND ASSOCIATED HAZARDS ARE FURTHER EXPLAINED BELOW... FRIDAY...THE HIGHEST THREAT FOR SEVERE STORMS WILL BE NORTH OF A PARIS TO ENNIS TO KILLEEN LINE. LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL AND ISOLATED TORNADOES ARE ALL POSSIBLE. THE BEST TIMING WILL BE IN THE AFTERNOON AND EVENING HOURS. SATURDAY...THE BEST CHANCES FOR SEVERE STORMS THIS WEEKEND IS ON SATURDAY ACROSS ALL OF NORTH AND CENTRAL TEXAS. LARGE HAIL...DAMAGING WINDS...FLOODING AND TORNADOES WILL ALL BE POSSIBLE. SUNDAY...THE MAIN THREAT ON SUNDAY WILL BE HEAVY RAINFALL RESULTING IN FLASH FLOODING. IN ADDITION...THERE WILL STILL BE A THREAT FOR SEVERE STORMS PRODUCING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. THUNDERSTORMS REMAIN IN THE FORECAST MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING AND MAY EXTEND INTO THE OVERNIGHT HOURS NORTHWEST OF A STEPHENVILLE TO ENNIS TO GREENVILLE LINE.
In the hours before
Local storm report, May 7, 10:28 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1028 PM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM TSTM WND DMG CROSSROADS 33.23N 96.99W
05/07/2015 DENTON TX AMATEUR RADIO
3" DIAMETER TREE TRUNK SPLIT IN CROSS ROADSLocal storm report, May 7, 10:34 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1034 PM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM FLASH FLOOD VALLEY VIEW 33.48N 97.17W
05/07/2015 COOKE TX PUBLIC
SOCIAL MEDIA REPORTS OF FLOOD WATERS NEARLY UP TO THE
HOODS OF CARS IN VALLEY VIEW.Special weather statement, May 7, 10:49 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1049 PM CDT THU MAY 7 2015
TXZ133-080430-
JOHNSON TX-
1049 PM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON COUNTY UNTIL 1130 PM
CDT...
AT 1048 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER GODLEY...OR 7 MILES WEST OF JOSHUA...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MANSFIELD...BURLESON...CLEBURNE...KEENE...JOSHUA...ALVARADO...
VENUS...GRANDVIEW...GODLEY...CROSS TIMBER...CLEBURNE STATE PARK...RIO
VISTA AND BRIAROAKS.
THIS INCLUDES INTERSTATE 35W BETWEEN MILE MARKERS 14 AND 37.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3255 9761 3255 9709 3226 9709 3218 9748
3222 9761
TIME...MOT...LOC 0348Z 274DEG 22KT 3245 9752
CAVANAUGHLocal storm report, May 7, 11:02 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1102 PM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM FLOOD 5 N VALLEY VIEW 33.55N 97.17W
05/07/2015 COOKE TX TRAINED SPOTTER
I-35 SHUT DOWN IN BOTH DIRECTIONS WITH SEVERAL CARS
STALLEDLocal storm report, May 7, 11:10 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1110 PM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM FLASH FLOOD DENISON 33.75N 96.55W
05/07/2015 GRAYSON TX AMATEUR RADIO
HIGH WATER RESCUES REPORTED IN SOUTHWEST DENISONSpecial weather statement, May 7, 11:20 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1120 PM CDT THU MAY 7 2015
TXZ104>107-119>123-080500-
ROCKWALL TX-HUNT TX-DALLAS TX-HOPKINS TX-RAINS TX-KAUFMAN TX-
DELTA TX-COLLIN TX-VAN ZANDT TX-
1120 PM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR ROCKWALL...HOPKINS...SOUTHEASTERN
DALLAS...HUNT...DELTA...NORTHWESTERN VAN ZANDT...NORTHERN KAUFMAN...
SOUTHEASTERN COLLIN AND RAINS COUNTIES UNTIL MIDNIGHT CDT...
AT 1119 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WOLFE CITY TO NEAR
ROYSE CITY TO NEAR HUTCHINS...AND MOVING EAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DALLAS...MESQUITE...DESOTO...ROCKWALL...LANCASTER...GREENVILLE...
BALCH SPRINGS...TERRELL...SULPHUR SPRINGS...SEAGOVILLE...FORNEY...
COMMERCE...HUTCHINS...WILLS POINT...ROYSE CITY...HEATH...FATE...
SUNNYVALE...WILMER AND FARMERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3300 9550 3296 9556 3296 9566 3290 9566
3260 9612 3261 9689 3297 9634 3335 9629
3341 9587 3346 9586 3346 9583 3350 9577
3349 9562 3347 9559 3348 9556 3345 9553
3345 9548 3339 9535
TIME...MOT...LOC 0419Z 267DEG 40KT 3340 9610 3298 9626 3266 9674
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:08 PM CDT | Flash Flood Warning | FWD | Wise | 4 hr |
| May 7, 7:09 PM CDT | Severe Thunderstorm Warning | FWD | Young | 66 min |
| May 7, 7:12 PM CDT | Tornado Warning | FWD | Denton | 33 min |
| May 7, 7:16 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 59 min |
| May 7, 7:22 PM CDT | Flash Flood Warning | FWD | Cooke, Denton, Montague, Wise | 9 hr |
| May 7, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 67 min |
| May 7, 7:34 PM CDT | Tornado Warning | FWD | Cooke | 26 min |
| May 7, 7:39 PM CDT | Tornado Warning | FWD | Cooke | 24 min |
| May 7, 7:41 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 64 min |
| May 7, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens, Young | 60 min |
| May 7, 7:52 PM CDT | Tornado Warning | FWD | Jack, Wise | 23 min |
| May 7, 7:59 PM CDT | Tornado Warning | FWD | Cooke | 31 min |
| May 7, 8:07 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 53 min |
| May 7, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 47 min |
| May 7, 8:14 PM CDT | Tornado Warning | FWD | Wise | 15 min |
| May 7, 8:15 PM CDT | Tornado Warning | FWD | Jack | 15 min |
| May 7, 8:21 PM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| May 7, 8:23 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 54 min |
| May 7, 8:26 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 34 min |
| May 7, 8:36 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 8 hr |
| May 7, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 63 min |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Wise | 54 hr |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Jack | 4 days |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Wise | 33 days |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Cooke | 16 hr |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Denton | 23 hr |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Denton | 12 days |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Young | 28 hr |
| May 7, 8:54 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 66 min |
| May 7, 8:57 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hood | 63 min |
| May 7, 9:00 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 15 min |
| May 7, 9:01 PM CDT | Areal Flood Warning | FWD | Montague | 3 hr |
| May 7, 9:16 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 29 min |
| May 7, 9:21 PM CDT | Tornado Warning | FWD | Cooke, Denton, Grayson | 24 min |
| May 7, 9:39 PM CDT | Flash Flood Warning | FWD | Grayson | 7 hr |
| May 7, 9:48 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton, Grayson | 57 min |
| May 7, 9:57 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 63 min |
| May 7, 10:12 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Rockwall, Tarrant | 63 min |
| May 7, 10:22 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| May 7, 10:33 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 57 min |
| May 7, 10:44 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Mills | 61 min |
| May 7, 10:49 PM CDT | Special Weather Statement | FWD | Johnson | 41 min |
| May 7, 10:58 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton, Grayson | 3 hr |
| May 7, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 62 min |
| May 7, 11:04 PM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| May 7, 11:20 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt, Rains, Rockwall | 40 min |
| May 7, 11:28 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 32 min |
| May 7, 11:45 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Kaufman, Lamar, Rains, Van Zandt | 45 min |
| May 7, 11:49 PM CDT | Areal Flood Warning | FWD | Jack, Wise | 3 hr |
| May 8, 12:02 AM CDT | Areal Flood Advisory | FWD | Comanche, Hamilton, Mills | 3 hr |
| May 8, 12:08 AM CDT | Severe Thunderstorm Warning | FWD | Mills | 52 min |
| May 8, 12:39 AM CDT | Special Weather Statement | FWD | Ellis | 51 min |
| May 8, 12:46 AM CDT | Areal Flood Advisory | FWD | Hopkins, Kaufman, Rains, Van Zandt | 3 hr |
| May 8, 12:55 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 35 min |
| May 8, 12:57 AM CDT | Special Weather Statement | FWD | Mills | 48 min |
| May 8, 1:06 AM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| May 8, 1:06 AM CDT | River Flood Warning | FWD | Dallas | 49 hr |
| May 8, 3:23 AM CDT | River Flood Warning | FWD | Dallas | 19 hr |
| May 8, 4:27 AM CDT | Areal Flood Warning | FWD | Cooke, Fannin, Grayson | 6 hr |
| May 8, 10:37 AM CDT | Areal Flood Warning | FWD | Cooke, Grayson | 3 hr |
| May 8, 1:43 PM CDT | Areal Flood Warning | FWD | Cooke, Grayson | 3 hr |
| May 8, 1:54 PM CDT | Areal Flood Warning | FWD | Collin, Denton | 3 hr |
| May 8, 3:19 PM CDT | River Flood Warning | FWD | Hunt | 38 hr |
| May 8, 4:36 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell | 3 hr |
| May 8, 4:43 PM CDT | Areal Flood Warning | FWD | Collin, Cooke, Denton, Grayson | 2 hr |
| May 8, 5:04 PM CDT | Special Weather Statement | FWD | Bell | 41 min |
| May 8, 5:08 PM CDT | Special Weather Statement | FWD | McLennan | 52 min |
| May 8, 5:13 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Milam | 46 min |
| May 8, 5:34 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone, McLennan | 3 hr |
| May 8, 6:10 PM CDT | Special Weather Statement | FWD | Jack | 50 min |
| May 8, 6:15 PM CDT | Special Weather Statement | FWD | Navarro | 45 min |
| May 8, 6:19 PM CDT | Special Weather Statement | FWD | Jack | 41 min |
| May 8, 6:24 PM CDT | Special Weather Statement | FWD | Hill | 51 min |
| May 8, 6:35 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 55 min |
| May 8, 6:42 PM CDT | Flash Flood Warning | FWD | Cooke, Fannin, Grayson | 3 hr |
| May 8, 6:44 PM CDT | Special Weather Statement | FWD | Grayson | 46 min |
| May 8, 6:47 PM CDT | Special Weather Statement | FWD | Fannin | 43 min |
| May 8, 6:52 PM CDT | Flash Flood Warning | FWD | Jack, Montague | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.